# SDR FDEA2019082071909

- Difficulty date: August 17, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 86,755 hours, 20,035 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Cracked
- Location: Bs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK FOUND CRACK AT STATION 755 X = 27.5 . MAIN DECK CARGO COMPARTMENT FLOOR , CRACKED SEAT TRACK AT STATION 755 X = 27.5 ,   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 785 TO EXISTING SPLICE   STATION 745 X = 27.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1 . REPAIR CLASSIFIED AS   MAJOR IAW GMM 6-2-100 .
